# SDR USAA2014012700031

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYA6 CHECK LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR SILL PLATE BETWEEN FRAME 66 TO FRAME 68, Z 500 & Y 1589.  REPLACED L2 DOOR SILL PLATE BETWEEN FRAME 66 TO FRAME 68, Z 500 & Y 1589 IAW SRM 51-72-11, DWG D53480505 & D53474250.
